An approach to fixed-point theorems on uniform spaces

Tarafdar E. (1974) An approach to fixed-point theorems on uniform spaces. Transactions of the American Mathematical Society, 191 209-225. doi:10.1090/S0002-9947-1974-0362283-5

Author Tarafdar E.
Title An approach to fixed-point theorems on uniform spaces
Journal name Transactions of the American Mathematical Society   Check publisher's open access policy
ISSN 0002-9947
Publication date 1974
Sub-type Article (original research)
DOI 10.1090/S0002-9947-1974-0362283-5
Volume 191
Start page 209
End page 225
Total pages 17
Subject 2600 Mathematics
2604 Applied Mathematics
Abstract Diaz and Metcalf [2] have some interesting results on the set of successive approximations of a self mapping which is either a nonexpansion or a contraction on a metric space with respect to the set of fixed points of the mapping. We have extended most of these results to a Hausdorff uniform space. We have also proved a Banach’s contraction mapping principle on a complete Hausdorff uniform space and indicated some applications in locally convex linear topological spaces.
Keyword Asymptotically regular maps
Contraction mapping principle
Family of pseudometrics
Family of seminorms
Locally convex linear topological space
Starshaped subset
Uniform space
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 39 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 04:28:06 EST by System User